# SDR MWEA97865

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD SET OF EMERGENCY FLOOR TRACK LIGHTS DIM.  MX REMOVED AND REPLACED FWD OVERHEAD EMERGENCY FLOOR TRACK BATTERY PACK ASSY.  RETURNED AC TO SERVICE.
